Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Pressure build up in head, blocked ears after taking Losartan. Suggestions?

I use to be on ramipril , but couldn t cope with the cough it gave me I persevered for 12 months, then was told to take losartan but after 3 weeks now have pressure build up in my head, ears block, I never get up quick I learnt that from taking rsmipril, but am now getting quite worried, I am on the medication for an icd.
Asked On : Wed, 2 Jan 2013
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Hello chrism,
Thanks for posting your query.
Losartan is not a cause for the symptoms you are having.
It may be some intercurrent cold or upper respiratory infection.
It is highly recommended that you should get examined by a physician of your locality and get investigated to get a fine tuned diagnosis.
I hope this answers your query.
In case you have any follow up queries or doubts, you can forward them for me, and I shall be glad to help you.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Answered: Thu, 3 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor